# SDR CALA0001092

- Difficulty date: July 14, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,055 hours, 19,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 218 BELOW LONGERON 16L AFT OF MAIN CABIN DOOR.  THE DENT WAS COLD WORKED AND A REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 38, SHEET 22.
